Previous |  Up |  Next

Article

Keywords:
Hermite-Hadamard inequality
Summary:
New properties for some sequences of functions defined by multiple integrals associated with the Hermite-Hadamard integral inequality for convex functions and some applications are given.
References:
[1] G.  Allasia, C.  Giordano, J.  Pečarić: Hadamard-type inequalities for $(2r)$-convex functions with applications. Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 133 (1999), 187–200. MR 1799453
[2] H.  Alzer: A note on Hadamard’s inequalities. C. R. Math. Rep. Acad. Sci. Canada 11 (1989), 255–258. MR 1030364 | Zbl 0707.26012
[3] H.  Alzer: On an integral inequality. Anal. Numér. Théor. Approx. 18 (1989), 101–103. MR 1089226 | Zbl 0721.26011
[4] A. G.  Azpeitia: Convex functions and the Hadamard inequality. Rev. Colombiana Mat. 28 (1994), 7–12. MR 1304041 | Zbl 0832.26015
[5] D.  Barbu, S. S.  Dragomir and C.  Buşe: A probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality. Studia Univ. Babeş-Bolyai Math. 38 (1993), 29–33. MR 1863680
[6] C.  Buşe, S. S.  Dragomir and D.  Barbu: The convergence of some sequences connected to Hadamard’s inequality. Demostratio Math. 29 (1996), 53–59. MR 1398727
[7] S. S.  Dragomir: A mapping in connection to Hadamard’s inequalities. Anz. Österreich. Akad. Wiss. Math.-Natur. Kl. 128 (1991), 17–20. MR 1188722 | Zbl 0747.26015
[8] S. S.  Dragomir: A refinement of Hadamard’s inequality for isotonic linear functionals. Tamkang J.  Math. 24 (1993), 101–106. MR 1215250 | Zbl 0799.26016
[9] S. S.  Dragomir: On Hadamard’s inequalities for convex functions. Mat. Balkanica (N. S.) 6 (1992), 215–222. MR 1183627 | Zbl 0834.26010
[10] S. S.  Dragomir: On Hadamard’s inequality for the convex mappings defined on a ball in the space and applications. Math. Inequal. Appl. 3 (2000), 177–187. MR 1749295 | Zbl 0951.26010
[11] S. S.  Dragomir: On Hadamard’s inequality on a disk. JIPAM. J.  Inequal. Pure Appl. Math. 1 (2000), http://jipam.vu.edu.au/, Electronic. MR 1756653 | Zbl 0948.26012
[12] S. S.  Dragomir: Some integral inequalities for differentiable convex functions. Makedon. Akad. Nauk Umet. Oddel. Mat.-Tehn. Nauk. Prilozi 13 (1992), 13–17. MR 1262519 | Zbl 0770.26009
[13] S. S.  Dragomir: Some remarks on Hadamard’s inequalities for convex functions. Extracta Math. 9 (1994), 88–94. MR 1325288 | Zbl 0984.26012
[14] S. S.  Dragomir: Two mappings in connection to Hadamard’s inequalities. J.  Math. Anal. Appl. 167 (1992), 49–56. MR 1165255 | Zbl 0758.26014
[15] S. S.  Dragomir, R. P.  Agarwal: Two new mappings associated with Hadamard’s inequalities for convex functions. Appl. Math. Lett. 11 (1998), 33–38. MR 1628995
[16] S. S.  Dragomir, C.  Buşe: Refinements of Hadamard’s inequality for multiple integrals. Utilitas Math. 47 (1995), 193–198. MR 1330902
[17] S. S.  Dragomir, Y. J.  Cho and S. S.  Kim: Inequalities of Hadamard’s type for Lipschitzian mappings and their applications. J.  Math. Anal. Appl. 245 (2000), 489–501. MR 1758551
[18] S. S.  Dragomir, S.  Fitzpatrick: Hadamard inequality for $s$-convex functions in the first sense and applications. Demonstratio Math. 31 (1998), 633–642. MR 1658478
[19] S. S.  Dragomir, S.  Fitzpatrick: The Hadamard’s inequality for $s$-convex functions in the second sense. Demonstratio Math. 32 (1999), 687–696. MR 1740330
[20] S. S. Dragomir, N. M.  Ionescu: On some inequalities for convex-dominated functions. Anal. Numér. Théor. Approx. 19 (1990), 21–27. MR 1159773
[21] S. S.  Dragomir, D. S.  Milośević and J.  Sándor: On some refinements of Hadamard’s inequalities and applications. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 4 (1993), 3–10.
[22] S. S.  Dragomir, B.  Mond: On Hadamard’s inequality for a class of functions of Godunova and Levin. Indian J.  Math. 39 (1997), 1–9. MR 1476079
[23] S. S.  Dragomir, C. E. M.  Pearce: Quasi-convex functions and Hadamard’s inequality. Bull. Austral. Math. Soc. 57 (1998), 377–385. MR 1623227
[24] S. S.  Dragomir, C. E. M. Pearce, and J. E.  Pečarić: On Jessen’s related inequalities for isotonic sublinear functionals. Acta Sci. Math. 61 (1995), 373–382. MR 1377372
[25] S. S. Dragomir, J. E. Pečarić, and L. E. Persson: Some inequalities of Hadamard type. Soochow J.  Math. 21 (1995), 335–341. MR 1348130
[26] S. S. Dragomir, J. E.  Pečarić, and J.  Sándor: A note on the Jensen-Hadamard inequality. Anal. Numér. Théor. Approx. 19 (1990), 29–34. MR 1159774
[27] S. S.  Dragomir, G. H.  Toader: Some inequalities for $m$-convex functions. Studia Univ. Babeş-Bolyai Math. 38 (1993), 21–28. MR 1863679
[28] A. M.  Fink: A best possible Hadamard inequality. Math. Inequal. Appl. 1 (1998), 223–230. MR 1613456 | Zbl 0907.26009
[29] A. M.  Fink: Toward a theory of best possible inequalities. Nieuw Arch. Wisk. 12 (1994), 19–29. MR 1284677 | Zbl 0827.26018
[30] A. M.  Fink: Two inequalities. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. 6 (1995), 48–49. MR 1367482 | Zbl 0841.26009
[31] B.  Gavrea: On Hadamard’s inequality for the convex mappings defined on a convex domain in the space. JIPAM. J. Inequal. Pure Appl. Math. 1 (2000), Article 9, http://jipam.vu.edu.au/, Electronic. MR 1756660 | Zbl 0949.26008
[32] P. M.  Gill, C. E. M.  Pearce and J.  Pečarić: Hadamard’s inequality for $r$-convex functions. J.  Math. Anal. Appl. 215 (1997), 461–470. MR 1490762
[33] G. H.  Hardy, J. E.  Littlewood, and G.  Pólya: Inequalities. 2nd ed. Cambridge University Press, 1952. MR 0046395
[34] K.-C.  Lee, K.-L.  Tseng: On weighted generalization of Hadamard’s inequality for $g$ functions. Tamsui Oxf. J. Math. Sci. 16 (2000), 91–104. MR 1772077
[35] A.  Lupaş: The Jensen-Hadamard inequality for convex functions of higher order. Octogon Math. Mag. 5 (1997), 8–9. MR 1619472
[36] A.  Lupaş: A generalization of Hadamard’s inequality for convex functions. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 544–576 (1976), 115–121. MR 0444865
[37] D.  M.  Maksimović: A short proof of generalized Hadamard’s inequalities. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 634–677 (1979), 126–128. MR 0579274
[38] D. S.  Mitrinović, I.  Lacković: Hermite and convexity. Aequationes Math. 28 (1985), 229–232. MR 0791622
[39] D. S.  Mitrinović, J. E.  Pečarić, and A. M.  Fink: Classical and New Inequalities in Analysis. Kluwer Academic Publishers, Dordrecht, 1993. MR 1220224
[40] E.  Neuman: Inequalities involving generalized symmetric means. J.  Math. Anal. Appl. 120 (1986), 315–320. MR 0861922 | Zbl 0601.26013
[41] E.  Neuman, J. E.  Pečarić: Inequalities involving multivariate convex functions. J.  Math. Anal. Appl. 137 (1989), 514–549. MR 0984976
[42] E.  Neuman: Inequalities involving multivariate convex functions. II. Proc. Amer. Math. Soc. 109 (1990), 965–974. MR 1009996 | Zbl 0699.26009
[43] C. P.  Niculescu: A note on the dual Hermite-Hadamard inequality. The Math. Gazette (July 2000), .
[44] C. P.  Niculescu: Convexity according to the geometric mean. Math. Inequal. Appl. 3 (2000), 155–167. MR 1749293 | Zbl 0952.26006
[45] C. E. M.  Pearce, J.  Pečarić, and V.  Šimić: Stolarsky means and Hadamard’s inequality. J. Math. Anal. Appl. 220 (1998), 99–109. MR 1612079
[46] C. E. M.  Pearce, A. M.  Rubinov: $P$-functions, quasi-convex functions and Hadamard-type inequalities. J. Math. Anal. Appl. 240 (1999), 92–104. MR 1728202
[47] J. E.  Pečarić: Remarks on two interpolations of Hadamard’s inequalities. Makedon. Akad. Nauk. Umet. Oddel. Mat.-Tehn. Nauk. Prilozi 13 (1992), 9–12. MR 1262518
[48] J.  Pečarić, S. S.  Dragomir: A generalization of Hadamard’s inequality for isotonic linear functionals. Rad. Mat. 7 (1991), 103–107. MR 1126888
[49] J.  Pečarić, F.  Proschan, and Y. L. Tong: Convex Functions, Partial Orderings and Statistical Applications. Academic Press, Boston, 1992. MR 1162312
[50] J.  Sándor: An application of the Jensen-Hadamard inequality. Nieuw Arch. Wisk. 8 (1990), 63–66. MR 1056662
[51] J.  Sándor: On the Jensen-Hadamard inequality. Studia Univ. Babeş-Bolyai, Math. 36 (1991), 9–15. MR 1280888
[52] P. M.  Vasić, I. B.  Lacković, and D. M.  Maksimović: Note on convex functions. IV. On Hadamard’s inequality for weighted arithmetic means. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 678–715 (1980), 199–205.
[53] G. S Yang, M. C.  Hong: A note on Hadamard’s inequality. Tamkang J.  Math. 28 (1997), 33–37. MR 1457248
[54] G. S. Yang, K. L.  Tseng: On certain integral inequalities related to Hermite-Hadamard inequalities. J.  Math. Anal. Appl. 239 (1999), 180–187. MR 1719056
Partner of
EuDML logo